An approximation scheme for motion by mean curvature with right-angle boundary condition

Hitoshi Ishii, Katsuyuki Ishii

    Research output: Contribution to journalArticlepeer-review

    6 Citations (Scopus)

    Abstract

    We show that the algorithm considered by Ishii [GAKUTO Internat. Ser. Math. Sci. Appl. 5, Gakkōtosho, Tokyo, 1995, pp. 111-127] and Ishii, Pires, and Souganidis [J. Math. Soc. Japan, 50 (1999), pp. 267-308] can be applied to motion by mean curvature with right-angle boundary condition.

    Original languageEnglish
    Pages (from-to)369-389
    Number of pages21
    JournalSIAM Journal on Mathematical Analysis
    Volume33
    Issue number2
    Publication statusPublished - 2001

    Keywords

    • Approximation scheme
    • Motion by mean curvature
    • Right-angle boundary condition
    • Viscosity solutions

    ASJC Scopus subject areas

    • Mathematics(all)
    • Analysis
    • Applied Mathematics

    Fingerprint Dive into the research topics of 'An approximation scheme for motion by mean curvature with right-angle boundary condition'. Together they form a unique fingerprint.

    Cite this